Metrics

From
An Extended Coupled Coincidence Point Theorem by Esra Yolacan, Mehmet Kir and Hukmi Kiziltunc Turkish Journal of Analysis and Number Theory. 2016, 4(1), 23-30 doi:10.12691/tjant-4-1-5
Views
7201
Html 6645
Abstract 556
14 May 2016 (publication date) through 01 December 2020 *
12.46 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3094
PDF897
Epub738
XML1014
PPT0
Figures227
Tables218
Export: 2092
RIS690
BibTex735
Endnote667
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com